Abstract and Applied Analysis

Multiply Warped Products with a Semisymmetric Metric Connection

Yong Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the Einstein multiply warped products with a semisymmetric metric connection and the multiply warped products with a semisymmetric metric connection with constant scalar curvature, and we apply our results to generalized Robertson-Walker space-times with a semisymmetric metric connection and generalized Kasner space-times with a semisymmetric metric connection and find some new examples of Einstein manifolds with a semisymmetric metric connection and manifolds with constant scalar curvature with a semisymmetric metric connection.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 742371, 12 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412276948

Digital Object Identifier
doi:10.1155/2014/742371

Mathematical Reviews number (MathSciNet)
MR3206817

Zentralblatt MATH identifier
07022994

Citation

Wang, Yong. Multiply Warped Products with a Semisymmetric Metric Connection. Abstr. Appl. Anal. 2014 (2014), Article ID 742371, 12 pages. doi:10.1155/2014/742371. https://projecteuclid.org/euclid.aaa/1412276948


Export citation

References

  • R. L. Bishop and B. O'Neill, “Manifolds of negative curvature,” Transactions of the American Mathematical Society, vol. 145, pp. 1–49, 1969.
  • F. Dobarro and E. L. Dozo, “Scalar curvature and warped products of Riemann manifolds,” Transactions of the American Mathematical Society, vol. 303, no. 1, pp. 161–168, 1987.
  • P. E. Ehrlich, Y.-T. Jung, and S.-B. Kim, “Constant scalar curvatures on warped product manifolds,” Tsukuba Journal of Mathematics, vol. 20, no. 1, pp. 239–256, 1996.
  • L. J. Alías, A. Romero, and M. Sánchez, “Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems,” The Tohoku Mathematical Journal, vol. 49, no. 3, pp. 337–345, 1997.
  • F. Dobarro and B. Ünal, “Curvature of multiply warped products,” Journal of Geometry and Physics, vol. 55, no. 1, pp. 75–106, 2005.
  • M. Fernández-López, E. García-Río, D. N. Kupeli, and B. Ünal, “A curvature condition for a twisted product to be a warped product,” Manuscripta Mathematica, vol. 106, no. 2, pp. 213–217, 2001.
  • H. A. Hayden, “Sub-spaces of a space with torsion,” Proceedings of the London Mathematical Society, vol. 34, no. 1, pp. 27–50, 1932.
  • K. Yano, “On semi-symmetric metric connection,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 15, pp. 1579–1586, 1970.
  • S. Sular and C. Özgür, “Warped products with a semi-symmetric metric connection,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1701–1719, 2011.
  • F. Pfäffle and C. A. Stephan, “The Holst action by the spectral action principle,” Communications in Mathematical Physics, vol. 307, no. 1, pp. 261–273, 2011.
  • F. Pfäffle and C. A. Stephan, “Chiral asymmetry and the spectral action,” Communications in Mathematical Physics, vol. 321, no. 2, pp. 283–310, 2013.
  • F. W. Hehl, P. von der Heyde, G. D. Kerlick, and J. M. Nester, “General relativity with spin and torsion: foundations and prospect,” Reviews of Modern Physics, vol. 48, no. 3, pp. 393–416, 1976.
  • I. L. Shapiro, “Physical aspects of the space-time torsion,” Physics Reports, vol. 357, no. 2, pp. 113–213, 2002. \endinput